Urogynecology Expert Forum
ciprofloxacin reaction
About This Forum:

Questions in the Urogynecology forum are answered by Bruce Crawford, MD, J. Kyle Mathews, MD, and other medical professionals and experts. Topics covered include overactive bladders, bladder pain, fallen/drooping bladder, bowel urgency, bowel prolapse, cystitis, incontinence, pain with intercourse, rectal prolapse, surgery, urinary urgency, and uterine prolapse.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

ciprofloxacin reaction

I was given ciprofloxacin 400mg iv at er on 3/3/13 for urinary tract infection and prescribed  500mg every 12 hours for ten day. I notice on 3 my feet were swelling. called my doctor and he told me to stop taking it. The next morning my swelling had gone down in three day it was all gone. but I'm still having numbness and pin and needles in my feet. I wanted to know when this would go away? it's been about 5 6 day since the swelling went away.
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank